Review: could Ibuprofen cause C-reactive protein increased?
Summary: C-reactive protein increased is found among people who take Ibuprofen, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Acetaminophen, and have Anaemia.
We study 58,018 people who have side effects while taking Ibuprofen from FDA and social media. Among them, 231 have C-reactive protein increased. Find out below who they are, when they have C-reactive protein increased and more.
You are not alone: join a support group for people who take Ibuprofen and have C-reactive protein increased >>>
Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from 61,642 Ibuprofen users)
C-reactive protein increased
C-reactive protein increased has been reported by people with rheumatoid arthritis, high blood pressure, schizophrenia, preventive health care, depression. (latest reports from 17,196 C-reactive protein increased patients)
On Feb, 26, 2015: 58,018 people reported to have side effects when taking Ibuprofen. Among them, 231 people (0.40%) have C-reactive Protein Increased.
Time on Ibuprofen when people have C-reactive protein increased * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|C-reactive protein increased||76.92%||3.85%||3.85%||0.00%||3.85%||0.00%||11.54% |
Gender of people who have C-reactive protein increased when taking Ibuprofen * :
|C-reactive protein increased||60.73%||39.27% |
Age of people who have C-reactive protein increased when taking Ibuprofen * :
|C-reactive protein increased||2.38%||2.38%||3.33%||18.57%||8.57%||18.57%||17.14%||29.05% |
Severity of C-reactive protein increased when taking Ibuprofen ** :
How people recovered from C-reactive protein increased ** :
Top conditions involved for these people * :
- Anaemia (15 people, 6.49%)
- Pain (15 people, 6.49%)
- Depression (14 people, 6.06%)
- Pyrexia (10 people, 4.33%)
- Rheumatoid arthritis (10 people, 4.33%)
Top co-used drugs for these people * :
- Acetaminophen (37 people, 16.02%)
- Prednisolone (19 people, 8.23%)
- Aspirin (17 people, 7.36%)
- Lorazepam (14 people, 6.06%)
- Zoloft (14 people, 6.06%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of ibuprofen and c-reactive protein increased on
Do you have C-reactive Protein Increased while taking Ibuprofen?
You are not alone! Join a mobile support group on :
- support group for people who take Ibuprofen and have C-reactive Protein Increased
- support group for people who take Ibuprofen
- support group for people who have C-reactive Protein Increased
Drugs in real world that are associated with:
Could your condition cause:
- A study of side effects of Advil for a 54-year old woman with Headache. The patient has Anaphylactic Shock (severe and rapid and sometimes fatal hypersensitivity reaction to a substance)
- A study of drug interactions between Motrin, Hydroxyzine Pamoate, Zoloft for a 38-year old woman with Toothache, Anxiety, Depression. The patient has Skin Spots - Red
- A study of drug interactions between Advil, Ambien, Ponstel, Yasmin, Clonazepam, Adderall for a 28-year old woman with Inflammation, Insomnia, Menstrual Cramp Relief, Birth Control, Generalised Anxiety Disorder, Add. The patient has Fatigue, Onycholysis
- A study of drug interactions between Ibuprofen, Percocet, Labetalol Hydrochloride, Methyldopa for a 31-year old woman with Drugs For Pain, High Blood Pressure. The patient has Postive For Drug Test
- A study of drug interactions between Ibuprofen, Co-codamol, Amoxicillin for a 30-year old woman with Sinusitis, Tooth Abscess. The patient has Laryngospasm, Diarrhoea
Recent Ibuprofen related drug comparison:
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.